# SDR 0000791162

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- Engine: Pwa JT9D20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING AT FL290, THE NR 2 ENGINE FLAMED OUT.  THE ENGINE OUT CHECKLIST WAS COMPLETED AND THE ENGINE WAS RESTARTED.  OPERATION FOR THE REMAINDER OF THE FLIGHT WAS NORMAL MAINTENANCE PERFORMED A BOROSCOPE INSPECTION WITH NO TROUBLE FOUND.  THE FUEL CONTROL AND ENGINE VANE CONTROL WERE REPLACED.  THE SUBSEQUENT ENGINE OPERATIONAL CHECK WAS NORMAL.
